# SDR SWAA2018061122633

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 38,402 hours, 22,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING OVERWING CEILING EMERGENCY 'EXIT" LIGHT LENS FELL OFF.  REINSTALLED LENS PER AMM.
